MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY TIMESH®; PLATE, FIXATION, BONE

MEDTRONIC NEUROSURGERY TIMESH®; PLATE, FIXATION, BONE
Model Number 015-044
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient age not available from the site.Patient weight not available from the site.The screw holes of the plate were found to be broken.It was unknown how this damage occurred in the field.The instructions for use (ifu) cautions, "over-bending, notching, striking and scratching of the implants with any instrument should be avoided to reduce the risk of breakage." if information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a connection plate and screw.It was reported that when implanting the connected plate and fixed screw into the patient, the position of the screw hole was deformed with no force, and the site was forced to replace it with a new connected plate and 2 screws.There was no reported impact to the patient.Additional information was received stating that the screw holes were deformed prior to use.

Brand Name
TIMESH®
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
5290 california ave
irvine CA 92617
Manufacturer (Section G)
MEDTRONIC NEUROSURGERY
5290 california ave
irvine CA 92617
Manufacturer Contact
glen belmer
9775 toledo way
irvine, CA 92618
6122713209
MDR Report Key13933983
Report Number2021898-2022-00080
Device Sequence Number14635491
Product Code HRS
UDI-Device Identifier00643169620292
UDI-Public00643169620292
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K973145
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number015-044
Device Catalogue Number015-044
Device Lot NumberT240156
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2022
Initial Report FDA Received Date03/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale